# SDR P5CA2021022200048

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 40,049 hours, 6,408 cycles
- Engine: Ge GENX1B54
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 2487M09G01
- Condition: Cracked
- Location: Oil Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 4 ENGINE OIL SYS STATUS MESSAGE, PRECAUTIONARY SHUTDOWN OF NR 4 ENG PER QRH. M12 - DURING A/C BACK TO GATE W/ REGARDS TO ENG NR 4 OIL SYS STATUS MSG FOUND OIL CAP NOT INSTALLED PROPERLY.  (PERFORMED PRECAUTIONARY INSPECTION OF NR 4 ENG FUEL OIL HEAT EXCHANGER, FOUND OIL SUPPLY LINE CRACKED.  REMOVED AND REPLACED OIL SUPPLY LINE, LEAK CHECK GOOD PER AMM 79-21-01.  PERFORMED ENGINE RUN IAW B747 AMM 71-00-00.  ENGINE OPERATION NORMAL.  PERFORMED ENGINE WIND MILLING INSPECTION IAW B747 AMM 71-00-00-200-806-G00.  NO DEFECTS NOTED.  LP 1488143 - M12: CHECKED OIL CAP, NO ABNORMALITIES.  SECURED OIL CAP AND CHECKED OK PER AMM 12-13-03/301.)
